# SDR 2006UALA00574

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 13,187 hours, 5,730 cycles
- Engine: Iae V2527A5
- Engine time: 13,187 hours, 5,730 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 COMPRESSOR STALL - RTFL.  ALL TROUBLE SHOOTING CHECKS RETURN NO DEFECTS.
